# SDR CA050519002

- Difficulty date: September 20, 2004
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,507 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 2661942
- Condition: Out Of Limits
- Location: Brake Assembly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED OVERHAUL OF THE BRAKE ASSEMBLY, THE ASSEMBLY WAS PRESSURE TESTED, IT WAS THEN THAT IT WAS DISCOVERED THAT ON ONE OF THE PISTON HOUSINGS WAS LEAKING WHEN THE SYSTEM PRESSURE WAS BROUGHT TO THE MAXIMUM RATED PRESSURE.  THE UNIT WAS DISASSEMBLED AND SENT FOR NDT, WHERE THEY FOUND THAT THE HOUSING HAD A CRACK IN THE SIDEWALL OF A PISTON.  IT WAS DETERMINED THE CRACK WAS BEYOND LIMITS. THE UNIT WAS SCRAPPED.
